# SDR COM60478

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3400 · Navigation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAPS DEGRADED STATUS MESSAGE ON EICAS.  RESET CIRCUIT BREAKER AND SYSTEM TEST NORMAL.
